EconPapers    
Economics at your fingertips  
 

Abstract: A Theory of the Term Structure of Interest Rates and the Valuation of Interest-Dependent Claims

John C. Cox, Jonathan E. Ingersoll and Stephen Ross

Journal of Financial and Quantitative Analysis, 1977, vol. 12, issue 04, 661-661

Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://journals.cambridge.org/abstract_S0022109000023474 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:jfinqa:v:12:y:1977:i:04:p:661-661_02

Access Statistics for this article

More articles in Journal of Financial and Quantitative Analysis from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-04-15
Handle: RePEc:cup:jfinqa:v:12:y:1977:i:04:p:661-661_02